中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: The Fejer average and the mean value of a quantity in a quasiclassical wave packet
作者: Liu, QH ;  Wang, X ;  Qi, WH ;  Fu, LP ;  Hu, B
刊名: JOURNAL OF MATHEMATICAL PHYSICS
出版日期: 2002
卷号: 43, 期号:1, 页码:170-181
关键词: MECHANICS
学科分类: Physics
通讯作者: Liu, QH , Hunan Univ, Dept Appl Phys, Changsha 410082, Peoples R China.
部门归属: Hunan Univ, Dept Appl Phys, Changsha 410082, Peoples R China; Hong Kong Baptist Univ, Dept Phys, Hong Kong, Hong Kong, Peoples R China; Hong Kong Baptist Univ, Ctr Nonlinear Studies, Hong Kong, Hong Kong, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Univ Houston, Dept Phys, Houston, TX 77204 USA
英文摘要: The mean value of a quantity in an equally weighted wave packet was recently found in the classical limit to be the Fejer average of partial sums of Fourier series expansion of the classical quantity, and the number of stationary states in it is equal to that of partial sums. The incompleteness of the Fejer average in representing a classical quantity enables us to define a classical uncertainty relation which turns out to be the counterpart of the quantum one. In this paper, two typical quantum systems, a harmonic oscillator and a particle in an infinite square well, are used to illustrate the above-mentioned points. (C) 2002 American Institute of Physics.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000172790200011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13619
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
The Fejér average and the mean value of a quantity in a quasiclassical wave packet.pdf(475KB)----开放获取View Download

Recommended Citation:
Liu, QH,Wang, X,Qi, WH,et al. The Fejer average and the mean value of a quantity in a quasiclassical wave packet[J]. JOURNAL OF MATHEMATICAL PHYSICS,2002,43(1):170-181.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, QH]'s Articles
 [Wang, X]'s Articles
 [Qi, WH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, QH]‘s Articles
 [Wang, X]‘s Articles
 [Qi, WH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: The Fejér average and the mean value of a quantity in a quasiclassical wave packet.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace